Alert archive / New York / Freeze Warnings in 2006

Freeze Warning 1, NWS Buffalo, NY

May 22, 2006Allegany County, Cattaraugus County, New York

NWS Buffalo, NY issued this freeze warning at May 22, 2006, 3:49 PM EDT for Allegany County, Cattaraugus County, New York. It took effect at May 23, 2006, 3:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 22, 2006, 3:49 PM EDT (19:49 UTC)
In effect from
May 23, 2006, 3:00 AM EDT
Expired
May 23, 2006, 8:00 AM EDT
In force
5 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY

The radar

The Buffalo radar (KBUF), 83 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2006-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2006-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBUF 221949
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
349 PM EDT MON MAY 22 2006

...A COLD NIGHT IN STORE...

.A COLD CANADIAN AIRMASS WILL PERSIST OVER THE REGION THROUGH
TONIGHT. CLEARING SKIES AND DIMINISHING WINDS WILL LEAD TO GOOD
RADIATIONAL COOLING...RESULTING IN AREAS OF FROST AND FREEZING
TEMPERATURES. THESE TEMPERATURES COULD KILL OR DAMAGE TENDER
VEGETATION.

NYZ020-021-230400-
/O.UPG.KBUF.FR.Y.0002.060523T0700Z-060523T1200Z/
/O.NEW.KBUF.FZ.W.0001.060523T0700Z-060523T1200Z/
CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...OLEAN...WELLSVILLE
349 PM EDT MON MAY 22 2006

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

THE GROWING SEASON HAS JUST BEGUN ACROSS THE SOUTHERN TIER OF NEW
YORK STATE. AN UNSEASONABLY COOL AIRMASS OVER THE REGION WILL
COMBINE WITH CLEARING SKIES AND DIMINISHING WINDS LATE TONIGHT TO
ALLOW TEMPERATURES TO FALL TO BETWEEN 30 AND 33 DEGREES FOR
MORNING LOWS TUESDAY ACROSS THE REGION. SOME OF THE NORMALLY
COLDER LOCATIONS COULD EXPERIENCE MORNING LOWS IN THE UPPER 20S.

WIDESPREAD FROST IS LIKELY.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA
YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND
TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

NYZ012>014-230400-
/O.EXA.KBUF.FR.Y.0002.060523T0700Z-060523T1200Z/
WYOMING-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA
349 PM EDT MON MAY 22 2006

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. 

CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO
COOL INTO THE MID 30S TONIGHT. THIS WILL ALLOW FOR AREAS OF FROST
TO FORM. 

A FEW OF THE NORMALLY COLDER LOCATIONS COULD FALL TO NEAR FREEZING.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

NYZ019-230400-
/O.CON.KBUF.FR.Y.0002.060523T0700Z-060523T1200Z/
CHAUTAUQUA-
INCLUDING THE CITY OF...JAMESTOWN
349 PM EDT MON MAY 22 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY.

CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW INLAND TEMPERATURES
TO COOL INTO THE LOWER TO MID 30S TONIGHT. THIS WILL ALLOW FOR AREAS
OF FROST TO FORM...IN AREAS AWAY FROM LAKE ERIE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

TMA
2 follow-up statements
000 
WWUS71 KBUF 230229
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1029 PM EDT MON MAY 22 2006

...A COLD NIGHT IN STORE...

.A COLD CANADIAN AIRMASS WILL PERSIST OVER THE REGION THROUGH
TONIGHT. CLEARING SKIES AND DIMINISHING WINDS WILL LEAD TO GOOD
RADIATIONAL COOLING...RESULTING IN AREAS OF FROST AND FREEZING
TEMPERATURES. THESE TEMPERATURES COULD KILL OR DAMAGE TENDER
VEGETATION.

NYZ020-021-231030-
/O.CON.KBUF.FZ.W.0001.060523T0700Z-060523T1200Z/
CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...OLEAN...WELLSVILLE
1029 PM EDT MON MAY 22 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY.

THE GROWING SEASON HAS JUST BEGUN ACROSS THE SOUTHERN TIER OF NEW
YORK STATE. AN UNSEASONABLY COOL AIRMASS OVER THE REGION WILL
COMBINE WITH CLEARING SKIES AND DIMINISHING WINDS LATE TONIGHT TO
ALLOW TEMPERATURES TO FALL TO BETWEEN 30 AND 33 DEGREES FOR
MORNING LOWS TUESDAY ACROSS THE REGION. SOME OF THE NORMALLY
COLDER LOCATIONS COULD EXPERIENCE MORNING LOWS IN THE UPPER 20S.

WIDESPREAD FROST IS LIKELY.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

NYZ085-231030-
/O.EXA.KBUF.FR.Y.0002.060523T0700Z-060523T1200Z/
SOUTHERN ERIE-
INCLUDING THE CITIES OF...ORCHARD PARK...SPRINGVILLE
1029 PM EDT MON MAY 22 2006

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. 

CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO
COOL INTO THE MID TO UPPER 30S TONIGHT. THIS WILL ALLOW FOR AREAS
OF FROST TO FORM.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

NYZ012>014-231030-
/O.CON.KBUF.FR.Y.0002.060523T0700Z-060523T1200Z/
WYOMING-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA
1029 PM EDT MON MAY 22 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY.

CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO
COOL INTO THE MID 30S TONIGHT. THIS WILL ALLOW FOR AREAS OF FROST
TO FORM.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

NYZ019-231030-
/O.CON.KBUF.FR.Y.0002.060523T0700Z-060523T1200Z/
CHAUTAUQUA-
INCLUDING THE CITY OF...JAMESTOWN
1029 PM EDT MON MAY 22 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY.

CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW INLAND
TEMPERATURES TO COOL INTO THE MID 30S TONIGHT. THIS WILL ALLOW
FOR AREAS OF FROST TO FORM...IN AREAS AWAY FROM LAKE ERIE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

JJP
000 
WWUS71 KBUF 230827
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
427 AM EDT TUE MAY 23 2006

NYZ020-021-231200-
/O.CON.KBUF.FZ.W.0001.000000T0000Z-060523T1200Z/
CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...OLEAN...WELLSVILLE
427 AM EDT TUE MAY 23 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING BUT
TEMPERATURES WILL REBOUND QUICKLY.

$$

NYZ012>014-085-231200-
/O.CON.KBUF.FR.Y.0002.000000T0000Z-060523T1200Z/
WYOMING-LIVINGSTON-ONTARIO-SOUTHERN ERIE-
INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA...
ORCHARD PARK...SPRINGVILLE
427 AM EDT TUE MAY 23 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING BUT
TEMPERATURES WILL REBOUND QUICKLY.

$$

NYZ019-231200-
/O.CON.KBUF.FR.Y.0002.000000T0000Z-060523T1200Z/
CHAUTAUQUA-
INCLUDING THE CITY OF...JAMESTOWN
427 AM EDT TUE MAY 23 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING BUT
TEMPERATURES WILL REBOUND QUICKLY.

$$

SAGE

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this freeze warning went out at May 22, 3:15 PM EDT, 34 minutes earlier.

Area forecast discussion, May 22, 3:15 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
315 PM EDT MON MAY 22 2006

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

A FAIRLY DENSE STRATOCU DECK OVER THE AREA THIS AFTERNOON WITH
PLENTY OF LOW LEVEL MOISTURE IN PLACE AND A CONTINUED COLD AIR
ADVECTION REGIME. ONE MORE WEAK SHORTWAVE TO ROTATE ACROSS THE AREA
LATE THIS AFTERNOON/EVENING...THEREFORE COULD STILL SEE A FEW
SPRINKLES THIS EVENING...ESPECIALLY ACROSS THE NORTH COUNTRY.

UPSTREAM RIDGE WILL SLOWLY WORK ITS WAY TO THE EAST TONIGHT. DRIER
AIR AND LOSS OF HEATING WILL HELP TO BREAK UP THE AFTERNOON CLOUD
COVER...ESPECIALLY FOR AREAS WEST OF THE FINGER LAKES. AMOUNT OF
CLEARING AND TO WHAT DEGREE WINDS SLACKEN OFF WILL IMPACT OVERNIGHT
TEMPERATURES AND FROST/FREEZE POTENTIAL GREATLY. AT THIS POINT...
BELIEVE CLOUDS AND WINDS WILL DIMINISH ENOUGH TO ADD WYOMING...
LIVINGSTON AND ONTARIO COUNTIES TO FROST ADVISORY. TEMPERATURES
COULD EASILY FALL BELOW FREEZING ACROSS PORTIONS OF CATTARAUGUS AND
ALLEGANY COUNTIES...THEREFORE WILL UPGRADE THOSE TWO COUNTIES TO A
FREEZE WARNING. WINDS AND OR CLOUDS SHOULD BE ENOUGH ACROSS THE LAKE
SHORE COUNTIES AND THE NORTH COUNTRY TO LEAVE THOSE COUNTIES OUT OF
ANY HEADLINES AT THIS POINT. IF THESE COUNTIES CAN CLEAR OUT ENOUGH
AND WINDS CAN SLACKEN THERE...FROST/FREEZE HEADLINES MAY NEED TO BE
POSTED LATER TONIGHT.

SURFACE RIDGE WILL CONTINUE TO SLOWLY WORK TO THE EAST TUESDAY.
MODELS SUGGESTING ENOUGH LINGERING LOW LEVEL MOISTURE TO INDICATE
THE POTENTIAL FOR SOME DIURNAL CLOUDINESS...ESPECIALLY EAST OF THE
GENESEE VALLEY. 850 MB TEMPERATURES WARMING TO AROUND +4C...
THEREFORE WOULD EXPECT TEMPERATURES TO BE A GOOD 5 TO 10 DEGREES
WARMING THAN TODAY/S READINGS.

SURFACE RIDGE AND ASSOCIATED DRY AIR WILL SETTLE OVER THE AREA ON
WEDNESDAY. OTHER THAN SOME MID AND HIGH LEVEL CLOUDINESS SPREADING
ACROSS THE AREA...THERE SHOULD BE PLENTY OF SUNSHINE. TEMPERATURES
SHOULD CONTINUE TO WARM WITH MANY LOCATION APPROACHING 70F AS 850 MB
TEMPERATURES RISE TO AROUND +8C.

SURFACE HIGH SHIFTS EAST TO OFF THE MID ATLANTIC COAST THURSDAY
ALLOWING MOISTURE TO ADVECT NORTHWARD INTO THE AREA. SHORTWAVE
TROUGH DEVELOPING INTO THE GREAT LAKES COULD DEVELOP SOME CONVECTION
INTO SOUTHWEST SECTIONS OF THE AREA LATE IN THE DAY. NEARLY ALL OF
THE SREF ENSEMBLE MEMBERS SUGGESTING A DRY DAY FOR THE AREA WITH THE
POTENTIAL FOR SOME LATE AFTERNOON CONVECTION INTO
CHAUTAUQUA/CATTARAUGUS COUNTIES.

LOOKS LIKE A BETTER LIKELIHOOD FOR SHOWERS AND POSSIBLE
THUNDERSTORMS ACROSS THE ENTIRE AREA THURSDAY NIGHT AS UPPER TROUGH
AND ASSOCIATED FRONTAL BOUNDARY CROSSES INTO THE EASTERN GREAT LAKES.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...

GENERALLY FOLLOWED HPC GUIDANCE THROUGH THE PERIOD. NEARLY ALL
MEDIUM RANGE GUIDANCE IS SUGGESTING A SUMMERLIKE PERIOD FOR THE
MEMORIAL DAY WEEKEND. GFS CONTINUING TO SUGGEST A COMPACT SHORTWAVE
TROUGH CROSSING THE AREA EARLY IN THE PERIOD...WHICH WILL KEEP THE
LIKELIHOOD FOR PRECIPITATION IN THE FORECAST. THE REMAINDER OF THE
PERIOD WILL FEATURE GRADUALLY BUILDING HEIGHTS ALOFT. WEAK BACKDOOR
COLD FRONT WILL TRY AND EASE DOWN ACROSS THE NORTH COUNTRY IN THE
SATURDAY THROUGH SUNDAY TIME FRAME...BUT EXPECT THAT THE BUILDING
RIDGE ALOFT TO KEEP BOUNDARY AND ASSOCIATED PRECIPITATION CHANCES
NORTH OF THE AREA. 850 MB TEMPERATURES GRADUALLY WARMING THROUGH
THE PERIOD WITH TEMPERATURES NEAR +20C SUNDAY AND MONDAY. COULD
SEE TEMPERATURES WELL INTO THE 80S BOTH SUNDAY AND MONDAY...WOULD
NOT RULE OUT THE POTENTIAL FOR SOME RECORD HIGHS.

&&

.AVIATION...

CIGS WILL OCCASIONALLY DROP TO MVFR THROUGH 23Z IN RESPONSE TO
STRONG SOLAR INSOLATION FROM OUR MAY SUN. AS THE NIGHT PROGRESSES
MOST AREAS WILL BE VFR AND SKIES WILL CLEAR OUT ALTOGETHER...WITH
THE EXCEPTION OF AREAS EAST OF LAKE ONTARIO. PLACES LIKE KART MAY
KEEP CIGS THROUGHOUT THE NIGHT WHICH COULD OCCASIONALLY DROP TO
MVFR.  VSBY THROUGH THE PERIOD WILL BE VFR.

&&

.MARINE...

COLD AIR WILL CONTINUE TO FUNNEL ACROSS THE RELATIVELY WARMER LAKES
TONIGHT AND THE THERMAL DIFFERENCE WILL CREATE UNSTABLE
CONDITIONS...GREATER ROUGHNESS AND A TENDENCY TOWARD BIGGER WAVES.
ON LAKE ERIE WE SHOULD STAY JUST BELOW SMALL CRAFT CRITERIA.
HOWEVER ON LAKE ONTARIO A LONG WNW FETCH WILL LIKELY IMPACT THE
NEARSHORE AREA BETWEEN SODUS BAY AND MEXICO BAY AND I WILL POST
SMALL CRAFT ADVISORIES THROUGH TONIGHT FOR THAT SECTION OF THE LAKE.
FROM MEXICO BAY NORTH TO THE ST LAWRENCE, SMALL CRAFT ADVISORIES
WILL EXPIRE AT 7PM.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZE WARNING FOR NYZ020-021 FROM 3 AM TUESDAY TO 8 AM
     TUESDAY.
     FROST ADVISORY FOR NYZ012>014-019 FROM 3 AM TUESDAY TO 8 AM
     TUESDAY.
MARINE...SMALL CRAFT ADVISORY FOR LOZ044 UNTIL 8 AM
         TUESDAY.
         SMALL CRAFT ADVISORY FOR LOZ045 UNTIL 7 PM MONDAY.

&&

SHORT TERM...TMA
LONG TERM...TMA
AVIATION...TAN
MARINE...TAN
Hazardous weather outlook, May 22, 4:56 AM EDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
456 AM EDT MON MAY 22 2006

NYZ001>008-010>014-085-230900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-
SOUTHERN ERIE-
456 AM EDT MON MAY 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ019>021-230900-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
456 AM EDT MON MAY 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

FROST IS EXPECTED TO DEVELOP LATE TONIGHT OVER THE DEEPER INLAND
PROTECTED VALLEYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-230900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
456 AM EDT MON MAY 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

SAGE

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 4:15 AM EDTFrost AdvisoryBUFAllegany, Cattaraugus, Chautauqua, Erie, Livingston, Ontario and 1 more28 hr

Nearby

Freeze Warnings in New York, 2006Every freeze warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.